Stochastic scheduling with event-based dynamic programming
Ger Koole
Mathematical Methods of Operations Research, 2000, vol. 51, issue 2, 249-261
Abstract:
In this paper we apply a new framework for the study of monotonicity in queueing systems to stochastic scheduling models. This allows us a unified treatment of many different models, among which are multiple and single server models (with and without feedback), discrete and continuous time models, models with controlled and uncontrolled arrivals, etc. Copyright Springer-Verlag Berlin Heidelberg 2000
Keywords: Key words: Stochastic scheduling; dynamic programming; index policies; monotone failure rates (search for similar items in EconPapers)
Date: 2000
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s001860050087 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:mathme:v:51:y:2000:i:2:p:249-261
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/00186
DOI: 10.1007/s001860050087
Access Statistics for this article
Mathematical Methods of Operations Research is currently edited by Oliver Stein
More articles in Mathematical Methods of Operations Research from Springer, Gesellschaft für Operations Research (GOR), Nederlands Genootschap voor Besliskunde (NGB)
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().